I think I'm allergic to Tylenol. It doesn't help with pain and it makes me feel feverish. I get this feeling before I get sick sometimes and I get that same feeling from Tylenol. Until recently I thought nothing of it, assuming it was common and just took Ibuprofin instead. Recently I've been asked by several medical professionals if I am allergic to anything and told them I think Tylenol and why and they said it was very strange. Just wondering if anyone else gets similar reactions to Tylenol?
As an aside I do not get rashes or anything from taking it that I can remember. It's been a while since I've taken Tylenol.
It is quite rare for people to develop allergy to Tylenol or Acetaminophen and it is a fairly common drug used in fever and pain.
But there are Idiosyncratic reactions which people do develop to certain drugs and this could be the case with you. However it has to be confirmed if you are allergic to Tylenol or it is just a coincidence.
A immunologist could help you in this regard. However if you do not take Tylenol on a frequent basis just try avoiding the drug anyway.
If you have any further queries do get in touch with me.
While reactions to Tylenol are "rare", I'm one of those "rare" people. Some doctors still question it, but I would know if Tylenol makes me feel dizzy and nauseous. Whether it's what they want to call a "true" allergy to the stuff, I hesitate to take the stuff, because I know how it will make me feel.
I have the very same reaction to Tylenol. I get the feverish sick feeling whenever I take it. My breath gets hot and I get achy joints. I have learned to avoid Tylenol and stick with ibuprofen, but it would be nice to know what exactly causes this..
We all react differently. I too feel weird taking it. Sometimes a heavy head/brain, and a bit stressed when I'm on it. Can't tell if it affects my breathing either a bit. Just weird. I am sensitive to all drugs. :(
I have also been feeling this way for quite sometime while taking Tylenol. I'm on my 3rd pregnancy and that's what I've dreaded the most during this time is that I cannot take anything besides Tylenol. It makes me feel like I'm getting sick/cold a feverish feeling like stated above and I've noticed when I take it I'm getting heart palpitations. I dislike Tylenol so much right now!
I am having the exact kind of reaction, nausea headache feverish. I stopped taking it after a few days ago when I started realizing that the allergy/acetaminophen pills I was taking was most likely to blame
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.